I never had a skin problem ever in my life. SInce taking Anteabuse for a month now I developed as skin rash but it is not similar to acne, it is nobbies and dry to the touch, especially on my forehead. And I consume a lot of water per day. HELP
Sorry it is difficult to suggest anything for your rash without seeing it first.
Skin eruptions have been reported with antabuse and are often controlled with antihistamines.
I suggest you go along to your local pharmacy and ask your pharmacist for advice.
- Antabuse Information for Consumers
- Antabuse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Antabuse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jul 2010 • 3 answers
Posted 27 Aug 2013 • 5 answers
Topiramate - I have developed an itchy bumpy red rash that is spreading...should I titrate down from
Posted 7 Jun 2014 • 1 answer
Posted 31 May 2015 • 1 answer
Posted 5 Jan 2016 • 1 answer